MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3187
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 15" (38 cm) appx 5.2 ml, bifuse add-on set w/bag spike, spiros¿, 3 clamps (blue, red, white), dry spike adapter where a chemo leakage from spiros during infusion was reported.There was patient involvement, and no patient harm/adverse event reported.There was no delay in critical therapy.
 
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Additional Manufacturer Narrative
Investigation summary: a video was provided where fluid was seen dripping down the spiros.Received one (1) used ch3187 bifuse add-on set connected to one (1) used ch-14 and various mating devices.A stick down was observed on the ch-14.The ch3187, ch-14, and mating devices were leak tested per product specifications.There was leakage from the ch-14.There was no leakage on the ch3187.The reported complaint was unable to be replicated or confirmed on the ch3187.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22322883
Report Number9617594-2025-01332
Device Sequence Number9023214
Product Code ONB
UDI-Device Identifier00840619025335
UDI-Public(01)00840619025335(17)290501(10)13992549
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3187
Device Lot Number13992549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown